# SDR SIMA20140217002

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,492 hours, 32,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT LOOSE IN CHARGING CRADLE, FELL OUT UPON LANDING.  R & R HOLDER ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD, NO DEFECT NOTED.
